Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 8

Miscellaneous back pages, Bull. New York Math. Soc., Volume 1, Number 8 (1892)
Bull. Amer. Math. Soc. 1 (1892)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. New York Math. Soc., Volume 1, Number 8 (1892)
Bull. Amer. Math. Soc. 1 (1892)
More Information
Full-text PDF     Request Permissions
Kronecker and his arithmetical theory of the algebraic equation
Henry B. Fine.
Bull. Amer. Math. Soc. 1 (1892), 173-184
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557173
Multiplication of series
Florian Cajori.
Bull. Amer. Math. Soc. 1 (1892), 184-189
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557174
On exact analysis as the basis of language
A. Macfarlane.
Bull. Amer. Math. Soc. 1 (1892), 189-193
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557175
Notes
Bull. Amer. Math. Soc. 1 (1892), 193-195
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1892), 195-196
More Information
Full-text PDF     Request Permissions